Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

Volume 9  Number 4  (2013)

 

Contents

 

 

Curvature Tensors on Three-Dimensional Trans-Sasakian Manifolds

pp. 317-323

Authors: Dakshayani A. Patil and C.S. Bagewadi

 

Size-Biased Discrete Two Parameters Poisson-Lindley Distribution and its Applications

pp. 325-334

Author: Rama Shanker

 

Relative Topological Entropy of Continuous Functions on Compact Topological Spaces

pp. 335-340

Authors: Mohamad Hosein Asadian and Abolfazl Ebrahimzadeh

 

Absolutely Flatness of Modules in Exact Sequences

pp. 341-343

Authors: Duraivel T, Mangayarcarassy S and Athimoolam R

 

A New Class of Entire Sequences of Interval Numbers

pp. 345-351

Authors: T. Balasubramanian and S. Zion Chella Ruth

 

Characterization of Random Packing by Some Disconnected Graphs

pp. 353-362

Authors: Elachini V. Lal and Karakkattu S. Parvathy

 

Y Domatic Number of a Bipartite Graph
pp. 363-368
Authors: Y. B. Venkatakrishnan

Common fixed point theorems of bivariate and self maps in d−metric spaces
pp. 369378
Authors: A. Muraliraj

Existence and nonexistence of positive weak solutions for a class of weighted (p, q)-Laplacian nonlinear system
pp. 379387
Authors: S. A. Khafagy

Two Warehouse Inventory Model for Deteriorating Items with Linear Trend in Demand, Shortages, TimeVarying Holding Cost Under Inflationary Conditions and Permisibble Delay In Payments
pp. 389-406
Authors: Shital S. Patel and Raman Patel

Generalized Modules over Semilattices of Rings
pp. 407-434
Authors: M. El-Ghali M. Abdallah

Some Universals in Strong Semilattices of Modules
pp. 435-458
Authors: M. El-Ghali M. Abdallah

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact